# SDR TWAA9805506

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AFT FLAP INBOARD HINGE CASTING LOWER INBOARD HOLE ON REAR SPAR CRACKED ON FACE APPROX .75 INCH.  INSTALLED REPAIR DOUBLER PER PRING J060271 PER WORK FORM MC8-AD-36.  (M)
